MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; Introducer, catheter

ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; Introducer, catheter
Model Number 406136
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
The patient underwent a transjugular intrahepatic portosystemic shunt placement, right internal jugular vein access vessel procedure.The sheath was inserted into the vessel and when a guidewire was inserted across the valve of the sheath, blood was noted to be leaking from the valve.There was no physical damage noted on the device.The sheath was exchanged, and again blood leaked when a 0.035 guidewire was inserted.The leak occurred only when the guidewire was inserted.The second sheath was replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22321904
Report Number3005334138-2025-00372
Device Sequence Number8818615
Product Code DYB
UDI-Device Identifier05414734014137
UDI-Public(01)05414734014137(10)10807904(17)280331
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406136
Device Catalogue Number406136
Device Lot Number10807904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown